Green kernel estimates and the full Martin boundary for random walks on lamplighter groups and Diestel-Leader graphs
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 6, p. 1101-1123
@article{AIHPB_2005__41_6_1101_0,
     author = {Brofferio, Sara and Woess, Wolfgang},
     title = {Green kernel estimates and the full Martin boundary for random walks on lamplighter groups and Diestel-Leader graphs},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {6},
     year = {2005},
     pages = {1101-1123},
     doi = {10.1016/j.anihpb.2004.12.004},
     zbl = {1083.60062},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_6_1101_0}
}
Brofferio, Sara; Woess, Wolfgang. Green kernel estimates and the full Martin boundary for random walks on lamplighter groups and Diestel-Leader graphs. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 6, pp. 1101-1123. doi : 10.1016/j.anihpb.2004.12.004. http://www.numdam.org/item/AIHPB_2005__41_6_1101_0/

[1] M. Barlow, Some remarks on the elliptic Harnack inequality, Bull. London Math. Soc. 37 (2005) 200-208. | MR 2119019 | Zbl 1067.31002

[2] L. Bartholdi, W. Woess, Spectral computations on lamplighter groups and Diestel-Leader graphs, J. Fourier Analysis Appl. 11 (2005) 175-202. | MR 2131635 | Zbl 1082.05058

[3] D. Bertacchi, Random walks on Diestel-Leader graphs, Abh. Math. Sem. Univ. Hamburg 71 (2001) 205-224. | MR 1873044 | Zbl 0992.60052

[4] P. Cartier, Fonctions harmoniques sur un arbre, Symposia Math. 9 (1972) 203-270. | MR 353467 | Zbl 0283.31005

[5] D.I. Cartwright, V.A. Kaimanovich, W. Woess, Random walks on the affine group of local fields and of homogeneous trees, Ann. Inst Fourier (Grenoble) 44 (1994) 1243-1288. | Numdam | MR 1306556 | Zbl 0809.60010

[6] Th. Delmotte, Graphs between the elliptic and parabolic Harnack inequalities, Potential Anal. 16 (2002) 151-168. | MR 1881595 | Zbl 1081.39012

[7] W. Dicks, Th. Schick, The spectral measure of certain elements of the complex group ring of a wreath product, Geom. Dedicata 93 (2002) 121-137. | MR 1934693 | Zbl 1021.47014

[8] R. Diestel, I. Leader, A conjecture concerning a limit of non-Cayley graphs, J. Algebraic Combin. 14 (2001) 17-25. | MR 1856226 | Zbl 0985.05020

[9] J.L. Doob, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959) 433-458. | MR 107098 | Zbl 0101.11503

[10] E.B. Dynkin, Boundary theory of Markov processes (the discrete case), Russian Math. Surveys 24 (1969) 1-42. | MR 245096 | Zbl 0222.60048

[11] E.B. Dynkin, M.B. Malyutov, Random walks on groups with a finite number of generators, Soviet Math. Dokl. 2 (1961) 399-402. | Zbl 0214.44101

[12] A.G. Erschler, On the asymptotics of the rate of departure to infinity, Zap. Nauchn. Sem. S.-Petersburg. Otdel. Mat. Inst. Steklov. (POMI) 283 (2001) 251-257, 263 (in Russian). | MR 1879073 | Zbl 1069.60043

[13] R.I. Grigorchuk, A. Żuk, The lamplighter group as a group generated by a 2-state automaton, and its spectrum, Geom. Dedicata 87 (2001) 209-244. | MR 1866850 | Zbl 0990.60049

[14] A. Grigor'Yan, A. Telcs, Harnack inequalities and sub-Gaussian estimates for random walks, Math. Ann. 324 (2002) 521-556. | MR 1938457 | Zbl 1011.60021

[15] W. Hebisch, L. Saloff-Coste, On the relation between elliptic and parabolic Harnack inequalities, Ann. Inst. Fourier (Grenoble) 51 (2001) 1437-1481. | Numdam | MR 1860672 | Zbl 0988.58007

[16] G.A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1960) 313-340. | MR 123364 | Zbl 0094.32103

[17] V.A. Kaimanovich, Poisson boundaries of random walks on discrete solvable groups, in: Heyer H. (Ed.), Probability Measures on Groups X, Plenum, New York, 1991, pp. 205-238. | MR 1178986 | Zbl 0823.60006

[18] V.A. Kaimanovich, A.M. Vershik, Random walks on discrete groups: boundary and entropy, Ann. Probab. 11 (1983) 457-490. | MR 704539 | Zbl 0641.60009

[19] J.G. Kemeny, J.L. Snell, Finite Markov Chains, Springer, New York, 1976. | MR 410929 | Zbl 0328.60035

[20] R. Lyons, R. Pemantle, Y. Peres, Random walks on the lamplighter group, Ann. Probab. 24 (1996) 1993-2006. | MR 1415237 | Zbl 0879.60004

[21] M.A. Picardello, W. Woess, Examples of stable Martin boundaries of Markov chains, in: Kishi M. (Ed.), Potential Theory, de Gruyter, Berlin, 1990, pp. 261-270. | MR 1167242 | Zbl 0758.60076

[22] C. Pittet, L. Saloff-Coste, Amenable groups, isoperimetric profiles and random walks, in: Geometric Group Theory Down Under (Canberra, 1996), de Gruyter, Berlin, 1999, pp. 293-316. | MR 1714851 | Zbl 0934.43001

[23] C. Pittet, L. Saloff-Coste, On random walks on wreath products, Ann. Probab. 30 (2002) 948-977. | MR 1905862 | Zbl 1021.60004

[24] D. Revelle, Rate of escape of random walks on wreath products, Ann. Probab. 31 (2003) 1917-1934. | MR 2016605 | Zbl 1051.60047

[25] D. Revelle, Heat kernel asymptotics on the lamplighter group, Electronic Comm. Probab. 8 (2003) 142-154. | MR 2042753 | Zbl 1061.60112

[26] L. Saloff-Coste, W. Woess, Transition operators, groups, norms, and spectral radii, Pacific J. Math. 180 (1997) 333-367. | MR 1487568 | Zbl 0899.60005

[27] W. Woess, Random Walks on Infinite Graphs and Groups, Cambridge Tracts in Math., vol. 138, Cambridge University Press, Cambridge, 2000. | MR 1743100 | Zbl 0951.60002

[28] W. Woess, Lamplighters, Diestel-Leader graphs, random walks, and harmonic functions, Combinatorics, Probability & Computing 14 (2005) 415-433. | MR 2138121 | Zbl 1066.05075